Pathology international · 2013
Marked cardiomegaly in a patient with familial amyloidotic polyneuropathy after orthotopic liver transplantation: a case study.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sakashita Naomi, Kagawa Seiko, Date Risako, Ueno Tatsuro, Nakagawa Takenobu, Yamashita Taro, Obayashi Konen, Ohshima Toshinori, Ueda Mitsuharu, Horiguchi Hidehisa, Ando Yukio, Takeya Motohiro
Аннотация
Hepatocyte-derived mutant amyloidogenic transthyretin (ATTR) causes familial amyloidotic polyneuropathy (FAP), for which orthotopic liver transplantation is an established curative treatment. However, some patients with FAP have cardiac amyloidosis after transplantation. Here, we describe a man with an autonomic disorder diagnosed as FAP ATTR Val30Met and marked cardiomegaly after liver transplantation. He underwent orthotopic liver transplantation at 49 years of age and was prescribed prednisolone to prevent graft rejection. Two years later, autonomic dysfunction and severe heart failure gradually developed. He died suddenly at 59. The autopsy revealed marked cardiomegaly (heart weight: 1020 g). Histological and ultrastructural examinations demonstrated massive amyloid deposition and unusual myocardial hypertrophic injury associated with nuclear translocation of the glucocorticoid receptor (GR). No other FAP patients without heart failure showed GR nuclear translocation. GR is a nuclear transcription factor that leads to myocardial hypertrophy, and cumulative prednisolone doses may promote marked cardiomegaly and severe cardiac amyloidosis.